On continuous maps in closure spaces.

Boonpok, C.

General Mathematics (2009)

  • Volume: 17, Issue: 2, page 127-134
  • ISSN: 1221-5023

How to cite


Boonpok, C.. "On continuous maps in closure spaces.." General Mathematics 17.2 (2009): 127-134. <http://eudml.org/doc/223747>.

author = {Boonpok, C.},
journal = {General Mathematics},
keywords = {closure space; continuous maps},
language = {eng},
number = {2},
pages = {127-134},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On continuous maps in closure spaces.},
url = {http://eudml.org/doc/223747},
volume = {17},
year = {2009},

AU - Boonpok, C.
TI - On continuous maps in closure spaces.
JO - General Mathematics
PY - 2009
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 17
IS - 2
SP - 127
EP - 134
LA - eng
KW - closure space; continuous maps
UR - http://eudml.org/doc/223747
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.